# SDR GTIA2025020338713

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 23,528 hours, 10,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA AFT JUMPSEAT FLASHLIGHT MODEL FOR AIRCRAFT TYPE QUESTIONABLE.-R/R AFT F/A JUMPSEAT FLASH LIGHT IAW AMM 25-65-00. OPS OK.
